# SDR CA971028011

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Burned
- Location: Landing Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRICAL WIRING REAR OF LT AND RT WING LANDING LIGHTS FOUND BURNT DUE TO OVERHEATED SPLICE.  KNIFE CONNECTORS WERE FOUND INSTALLED.  THESE WERE REPLACED BY RAYCHEM ENVIROMENTAL PERMANENT SPLICE.  FLEET WIDE INSPECTION TO BE CARRIED OUT.
